Optimal estimation and optimal identification of nonlinear
Doklady Akademii Nauk, Tome 271 (1983) no. 3, pp. 550-553
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_271_3_a7,
author = {I. S. Ukolov and V. V. Bek and A. R. Makhlin},
title = {Optimal estimation and optimal identification of nonlinear},
journal = {Doklady Akademii Nauk},
pages = {550--553},
year = {1983},
volume = {271},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_271_3_a7/}
}
I. S. Ukolov; V. V. Bek; A. R. Makhlin. Optimal estimation and optimal identification of nonlinear. Doklady Akademii Nauk, Tome 271 (1983) no. 3, pp. 550-553. http://geodesic.mathdoc.fr/item/DAN_1983_271_3_a7/